# SDR SWAA2023092695562

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-22R WL172. MARKED<[01] UPDATED STEPS 2-3;[02] UPDATED STEPS 6-8;[03] PARTIAL STEPS 6-7-8;[04] PARTIAL UPDATE STEPS 6 AND 7;[05] COMPLETED STEP 7 AND 8.;[06] STEP 3 COMPLETE;[07] REMOVED DAMAGED STR SECTION BETWEEN BS 500D+10 AND BS 540 S-22R; REPAIRED STRINGER 22R SRM 53-00-03-2R-1 AND EA#23-153-02702;[08] VERIFIED MEASUREMENT TABLE.;[09] VERIFIED CORRECTIVE ACTION 7.
